# SDR IPXA12M75005

- Difficulty date: August 2, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 61,124 hours, 11,981 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: WSP0815511
- Condition: Gouged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C,  RCB ATTACHMENT FITTING NR 3L GOUGED.  REPAIRED NR 3L RCB ATTACHMENT FITTING REF EA 011-5310-01-A4181 REV I/R AND EO 5310-48232-A.
